# SDR SCNA95037

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1102833
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD SELF-CONTAINED EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT.  OPS CHECK GOOD IAW 33-50-01.
